# SDR DALA2024032503751

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,458 hours, 27,037 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR EICAS MESSAGE DURING DESCENT AT APPROX 9500- MESSAGE CLEARED AT SOME POINT DURING FINAL LANDING PHASE. PRESSURE IN CABIN REMAINED NORMAL. REMOVED DEBRIS FROM PROX SENSOR AND OUT OF LATCH GATES, DOOR OPS NML PER B757 AMM 52-71.
